# SDR YENA202005010327

- Difficulty date: May 1, 2020
- Submitted: May 6, 2020
- Operation: Air carrier
- Aircraft: N983JT
- Make and model: Airbus A321-231
- Aircraft serial: 7739
- Aircraft time: 11,895 hours, 2,297 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: A9091RP
- Condition: Defective
- Location: Pax Door
- Part time: 66,058 hours, 23,412 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, IMPROPERLY PACKED PASSENGER CREW DOOR 831 ESCAPE SLIDE RAFT (L1 DOOR); REF AEROMAN N/R 2020-156920, REMOVED AND REPLACED ESCAPE SLIDE RAFT PASSENGER CREW DOOR 831 IAW AMM 25-62-44-000-012 AND AMM 25-62-44-000-012, AMM 25-62-44-400-007-A.(P/N OFF D30664-709, S/N OFF A9091RP, P/N ON D30664-709, S/N ON M11709).  REMOVED AND REPLACED ESCAPE SLIDE RAFT PASSENGER CREW DOOR 831 IAW AMM 25-62-44-000-012 AND AMM 25-62-44-000-012, AMM 25-62-44-400-007-A.
